# SDR SWIA202052752

- Difficulty date: August 22, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FUEL PANEL ACCESS 551AB LT WING A SUPPORT ANGLE FOUND TO BE CRACKED.  DISCOVERED WHILE AUTHORIZING "OKAY TO CLOSE" PROCEDURES.  C-CHECK RO 9/21/2020.  REPAIRED SUPPORT ANGLE FOUND TO BE CRACKED INSIDE FUEL PANEL ACCESS 551AB, REF BOMBARDIER REO AND BOMBARDIER DWG.  LEAK CHECK IS GOOD, SEE CONTINUATION FOR DETAILS SKYWEST ATTACHED.
